MathSciNet Relay Station
MathSciNet bibliographic data
MR3044651 90C48 (49K40 90C29 90C31 91B52)
Sach, Pham Huu; Tuan, Le Anh New scalarizing approach to the stability analysis in parametric generalized Ky Fan inequality problems. J. Optim. Theory Appl. 157 (2013), no. 2, 347–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement